IDEAS home Printed from
MyIDEAS: Login to save this article or follow this journal

Sense of impartiality

  • Jean Fernand Nguema


    (LAMETA Université Montpellier 1 UFR Sciences Economique)

Registered author(s):

    The distribution of indivisible good in a society has social implications on individual behavior. In this paper, I present a model of choice which permit the quantification of the sense of impartiality. This model has implication in the choice of a winner of an indivisible good among a group of eligible individuals

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL:
    Download Restriction: no

    Article provided by AccessEcon in its journal Economics Bulletin.

    Volume (Year): 4 (2003)
    Issue (Month): 31 ()
    Pages: 1-7

    in new window

    Handle: RePEc:ebl:ecbull:eb-03d60004
    Contact details of provider:

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    as in new window
    1. Karni, Edi, 1979. "On Multivariate Risk Aversion," Econometrica, Econometric Society, vol. 47(6), pages 1391-1401, November.
    2. Kimball, Miles S, 1990. "Precautionary Saving in the Small and in the Large," Econometrica, Econometric Society, vol. 58(1), pages 53-73, January.
    3. Carmen BeviÂ, 1998. "Fair allocation in a general model with indivisible goods," Review of Economic Design, Springer, vol. 3(3), pages 195-213.
    4. Marcus Berliant & Karl Dunz & William Thomson, 2000. "On the Fairness Literature: Comment," Southern Economic Journal, Southern Economic Association, vol. 67(2), pages 479-484, July.
    5. Kihlstrom, Richard E. & Mirman, Leonard J., 1974. "Risk aversion with many commodities," Journal of Economic Theory, Elsevier, vol. 8(3), pages 361-388, July.
    6. Yaari, Menahem E., 1969. "Some remarks on measures of risk aversion and on their uses," Journal of Economic Theory, Elsevier, vol. 1(3), pages 315-329, October.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:ebl:ecbull:eb-03d60004. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (John P. Conley)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.